# SDR MALA090015

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 5,837 hours, 5,005 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE WAS SELECTED UP WE RECEIVED A RED MASTER WARNING FOR GEAR DISAGREE AND THE ACCOMPANYING AURAL ALERT ALSO RIGHT MAIN GEAR SHOWED RED HAS MARKS PULLED LANDING GEAR MANUAL RELEASE HANDLE AND EICAS SHOWED THREE GREEN.  THE CREW FOLLOWED THE POM AND RETURNED TO AND LANDED IN CVG.  AN EMERGENCY WAS DECLARED.  AFTER FOLLOWING THE POM THE CREW WAS ABLE TO ESTABLISH 3 GREEN GEAR INDICATION FOR LANDING.  THE AIRCRAFT WAS TOWED TO THE GATE.  RETRIEVAL CODES FROM PSEU AND FOUND RT MLG NOT UP AND LOCKED FOUND RT MLG UPLOCK TARGET LOOSE TORQUED RT MLG UPLOCK TARGET AND ADJUSTED PROXIMITY SENSOR PERFORMED GEAR SWING AND FOUND SYSTEM TO BE OPERATING NORMALLY AT THIS TIME IAW CRJ AMM 32-32-05.
